# SDR 2007FA0000826

- Difficulty date: August 8, 2007
- Submitted: September 25, 2007
- Operation: General aviation
- Aircraft: N122RG
- Make and model: Beech 300BEECH
- Aircraft serial: FL448
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS302261510
- Condition: Frayed
- Location: Elevator Trim
- Part time: 389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF THE AC, THE MECHANIC FOUND THE LT ELEVATOR PITCH TRIM CONTROL CABLE CHAFING ON THE ELEVATOR CABLE PASS THROUGH HOLE LOCATED IN SKIN PN 101-620000-3.  THE ELEVATOR CABLE PASS THROUGH HOLE REQUIRED TRIMMING TO ALLOW PROPER CLEARANCE.  ADJUSTMENTS TO PASS THROUGH HOLE ACCOMPLISHED IAW IAW MFG.  (K)
